MAUDE Adverse Event Report: ORTHOPEDIATRICS, INC RESPONSE 5.5/6.0 ROD REDUCER ASSEMBLY; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

ORTHOPEDIATRICS, INC RESPONSE 5.5/6.0 ROD REDUCER ASSEMBLY; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 3006460162-2020-00041.Product has been received by orthopediatrics and the investigation is in process.
 
Event or Problem Description
It has been reported that during the inspection of a rod reducer, it was found to be fractured.The location of the fragmented component is unknown.No adverse events have been reported as a result of the malfunction.

Brand Name
RESPONSE 5.5/6.0 ROD REDUCER ASSEMBLY
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
ORTHOPEDIATRICS, INC
2850 frontier drive
warsaw, in
MDR Report Key9788358
Report Number3006460162-2020-00042
Device Sequence Number13919687
Product Code KWP
UDI-Device Identifier00841132152027
UDI-Public(01)00841132152027(10)RC30716-C
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01-1300-6000
Device Lot NumberRC30716-C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2020
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1